M. F. Atiyah, K - Theory, W. A. Benjamin, Inc., New York- Amsterdam, 1967.
C. Chevalley, A new kind of relationship between matrices, Amer. J. Math., 65 (1943), 521-531.
C. Chevalley, Algebraic Lie algebras, Ann. of Math. (2), 48 (1947), 91-100.
C. Chevalley, Theorie des Groupes de Lie, Tome II, Groupes Algebriques, No. 1152. Hermann & Cie, Paris, 1951.
M. Goto, On algebraic Lie algebras, J. Math. Soc. Japan, 1 (1948), 29-45.
G. Hochschild, Semi-simple algebras and generalized derivations, Amer. J. Math., 64 (1942), 677-694.
B. S. Kiranagi, R. Kumar, K. Ajaykumar and B. Madhu, On derivation algebra bundle of an algebra bundle, Proc. Jangjeon Math. Soc., 21(2) (2018), 293-300.
Y. Matsushima, Note on the replicas of matrices, Proc. Japan Acad., 23(5) (1947), 42-49.
S.Tôgô, On the derivation algebras of Lie algebras, Canadian J. Math., 13 (1961), 201-216.
S. Tôgô, On splittable linear Lie algebras, J. Sci. Hiroshima Univ. Ser. A, 18 (1955), 289-306.
S. Tôgô, Derivations of Lie algebras, J. Sci. Hiroshima Univ. Ser. A-I Math., 28 (1964), 133-158.
Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles
Year 2024,
Volume: 35 Issue: 35, 95 - 107, 09.01.2024
In this paper, we define algebraic Lie algebra bundles, discuss some results on algebraic Lie algebra bundles and derivations of Lie algebra bundles. Some results involving inner derivations and central derivations of Lie algebra bundles are obtained.
M. F. Atiyah, K - Theory, W. A. Benjamin, Inc., New York- Amsterdam, 1967.
C. Chevalley, A new kind of relationship between matrices, Amer. J. Math., 65 (1943), 521-531.
C. Chevalley, Algebraic Lie algebras, Ann. of Math. (2), 48 (1947), 91-100.
C. Chevalley, Theorie des Groupes de Lie, Tome II, Groupes Algebriques, No. 1152. Hermann & Cie, Paris, 1951.
M. Goto, On algebraic Lie algebras, J. Math. Soc. Japan, 1 (1948), 29-45.
G. Hochschild, Semi-simple algebras and generalized derivations, Amer. J. Math., 64 (1942), 677-694.
B. S. Kiranagi, R. Kumar, K. Ajaykumar and B. Madhu, On derivation algebra bundle of an algebra bundle, Proc. Jangjeon Math. Soc., 21(2) (2018), 293-300.
Y. Matsushima, Note on the replicas of matrices, Proc. Japan Acad., 23(5) (1947), 42-49.
S.Tôgô, On the derivation algebras of Lie algebras, Canadian J. Math., 13 (1961), 201-216.
S. Tôgô, On splittable linear Lie algebras, J. Sci. Hiroshima Univ. Ser. A, 18 (1955), 289-306.
S. Tôgô, Derivations of Lie algebras, J. Sci. Hiroshima Univ. Ser. A-I Math., 28 (1964), 133-158.
There are 11 citations in total.
Details
Primary Language
English
Subjects
Algebra and Number Theory, Category Theory, K Theory, Homological Algebra
Monica, M. V., & Rajendra, R. (2024). Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles. International Electronic Journal of Algebra, 35(35), 95-107. https://doi.org/10.24330/ieja.1377714
AMA
Monica MV, Rajendra R. Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles. IEJA. January 2024;35(35):95-107. doi:10.24330/ieja.1377714
Chicago
Monica, M. V., and R Rajendra. “Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles”. International Electronic Journal of Algebra 35, no. 35 (January 2024): 95-107. https://doi.org/10.24330/ieja.1377714.
EndNote
Monica MV, Rajendra R (January 1, 2024) Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles. International Electronic Journal of Algebra 35 35 95–107.
IEEE
M. V. Monica and R. Rajendra, “Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles”, IEJA, vol. 35, no. 35, pp. 95–107, 2024, doi: 10.24330/ieja.1377714.
ISNAD
Monica, M. V. - Rajendra, R. “Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles”. International Electronic Journal of Algebra 35/35 (January 2024), 95-107. https://doi.org/10.24330/ieja.1377714.
JAMA
Monica MV, Rajendra R. Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles. IEJA. 2024;35:95–107.
MLA
Monica, M. V. and R Rajendra. “Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles”. International Electronic Journal of Algebra, vol. 35, no. 35, 2024, pp. 95-107, doi:10.24330/ieja.1377714.
Vancouver
Monica MV, Rajendra R. Algebraic Lie Algebra Bundles and Derivations of Lie Algebra Bundles. IEJA. 2024;35(35):95-107.